Hello I have eight year old daughter with ADHD & Other Disabilities. Our small family resides in Alberta Canada.
At the age of five my daughter was put on Dexedrine 10mg once and day then two months later 15 mg then a year later 20 mg once a day then a year and half later 30 mg once a day. Ever since my daughter was put on this medication I noticed a huge differance in her behaviours she is more aggressive, then ever. so at the age 5 1/2 her doctor put her on 0.50 mg once a day of respardal to help with the mood swings and aggression. as they keep on incressing the dexedrine. We all we notice a huge change in her. It was to the point that she was seeing and hearing things arent there. she has a fake friend that is telling her to be mean to her parents and to harm us .. put us six feet under. our daughter never acted on it. We have taken her in for mental health assestment. they said there is no mental health issues. and we had all the right supports in place. now with the incress of dexedrine to 30 mg once a day. our daughter told us two weeks after taking the drug she is wanting to harm her self. her head aches have incressed and her sleep well not good she keeps on waking up every hour to hour and half. she still hear things arent ther and she is not her self. Even this past friday. at parent teachers interviews her teachers and school director was worried about her. she isnt her self in school. she has openly amited to harming her self to the school director and the teachers said that she is showing signs of depression. We took our daughter to family doctor to express our consurns about every thing and he said for us to wait to see the developmental clinic for med review and the same thing when we spoke with her PED'S doctor. So our family doctor put our daughter on Xanax 0.25 mg once a day at bed time to help her ***m down and help her sleep.
For years I was balmed for way my daughter acted. Now as I read on health canada web site for the black box warning. I wonder If its been dexedrine all a long. Has any one notice any of these side effects with there kids or them selfs.
Your imput would be greatful.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?